Recently began instant release wellbutrin in the morning for depression, which helps with energy. I was also put on topamax (Topiramate ) 200mg's as a mood stabilizer, which I've been taking in the morning as well. I've been feeling pretty fatigued during the day, which I doubt is from the wellbutrin. Do those of you on Topamax take it at night, or are any or you having fatigue from it as well? It's a fairly higher dose from what I'm seeing. Thank you.
Topamax causing fatigue?
- 22 Jan 2016 by Hinkz81
- 24 January 2016
- topamax, wellbutrin, depression, topiramate, fatigue, energy
Drowsiness and tiredness are listed as common side effects of Topamax. I would let the doctor know and he/she may suggest to take at night to see if that helps.
Hinkz81; Just as Laurie said as always is a good idea, Also depends on how long you have been on this medication; And many people the tired and fatigue side effect does wear off as you continue with it.Good luck Have a good day
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2016 • 3 answers
Updated 25 Dec 2015 • 2 answers
Updated 4 Oct 2016 • 2 answers
Updated 8 Jun 2018 • 2 answers
Updated 27 Jul 2018 • 2 answers